# SDR SWIA201333772

- Difficulty date: June 22, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 25,305 hours, 15,302 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Failed
- Location: Autopiot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

HAD AN UNCOMMANDED YAW MOVEMENT TO THE LEFT.  RE-CENTERED TRIM.  FLT#5623 REPLACED RT FCC COMPUTER IAW AMM.   PN: 822-1308-320    SN ON: 1MNKB    SN OFF: 1M2TD
